How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. P. Jyoti Your Own Question
Dr. P. Jyoti
Dr. P. Jyoti, Consultant MD
Category: Medical
Satisfied Customers: 11038
Experience:  17 yrs experience in treating OPD & Emergency patients.
11269312
Type Your Medical Question Here...
Dr. P. Jyoti is online now

Can I ask a few questions please about medications 1) can

Customer Question

Can I ask a few questions please about medications
1) can diazepam cause hair loss or sexual side affects
2) can propranolol cause hair loss or sexual side affects
3) what short term medication would be an option for panic attacks to take not regular but as and when a panic attack occurs, preferably without hair loss and sexual side affects thanks
Submitted: 8 days ago.
Category: Medical
Expert:  Virtual-mod replied 8 days ago.
Hello,

I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.

I wonder whether you're ok with continuing to wait for an answer. If you are, please let me know and I will continue my search. If not, feel free to let me know and I will cancel this question for you.

Thank you!
Expert:  Dr. P. Jyoti replied 8 days ago.

Hello, my name is***** thank you for your question. I am a qualified MD with 18 years’ experience and I am happy to work with you on this. ​
I’m sorry to hear about your problem. I know how worrisome this situation can be for you.

Let me answer your queries:

1) Diazepam is not known to cause hair loss or sexual side effects

2) Propranolol does have hair loss and sexual side effects. These are however rare and not severe, and always temporary, with recovery soon after the medicine is stopped.

3) Since you would not want to take Propranolol because of its side effects, you can take Diazepam for panic attacks. This will not cause hair loss or sexual side effects and will work very well in this.

Hope this helps to resolve your worries.

Wish you good health. I hope I’ve provided the information you were seeking. If you are happy with my service, your 5-star rating at this time is most welcome. If you need more help, please let me know so l can continue to assist you.

Thank you and I wish you the best of health - stay safe!
Dr. P. Jyoti

Customer: replied 8 days ago.
I’m using it for performance anxiety does diazapam suit this the need for this ? If propranolol is a rare side affects of these then I don’t mind to much., is propranolol the safest option ? If I’m only takeing diazapam as and when of panic attacks due to performance anxiety is it ok to take long term
Customer: replied 8 days ago.
Also I’ve stopped my subscription can you please let me no when it expires thanks
Expert:  Dr. P. Jyoti replied 8 days ago.

Diazepam will not help much in performance anxiety.

Propranolol is the best drug for performance anxiety.

Hair loss is a rare side effect of propranolol. Since you are going to use it only occassionally before performances, it is not expected to lead to any hair loss for you at all.

You should continue to use Propranolol for performance anxiety, dont worry it wont lead to any hair loss for you with this use.

Customer: replied 7 days ago.
Thank you been very helpful
Expert:  Dr. P. Jyoti replied 7 days ago.

Glad to be of help.

Please choose a positive rating with 5 stars from the rating bar of stars at the corner of your chat box if my answer has helped you (or click on 'rate and close'). We are paid only when a positive rating is given. I expect this from you if I have been able to help you.

Without a positive rating, this session remains inconclusive and the question will show up as an 'unaccepted request' against your ID.

Thank you.
Dr. P. Jyoti